# SDR REXA2014082400833

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 26,798 hours, 24,547 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Data Plate
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR DISAGREE, RT MLG SHOWED RED, LT & NOSE INDICATED WHITE.  FOLLOWED QRH & MANUALLY DEPLOYED GEAR, RECEIVED THREE GREEN & DIVERTED.  DID NOT DECLARE EMER.  GEAR UP DISAGREE ON TAKEOFF RT MAIN WAS RED THE NOSE & LT WHERE WHITE.  LANDED AT LESS THAN 500 FPM ON TOUCHDOWN AT 46,700 LBS.  COMPLETED PA05-018K SCENARIO 1 FOUND DATA PLATE ON RT MLG UPLOCK TO HAVE COME LOOSE & WEDGED IN UPLOCK PREVENTING RT GEAR FROM LOCKING IN THE UP POSITION.  REMOVED DATA PLATE.  IAW PA05-018K DEFERRING LG RETRACTION SYS DUE TO NO EQUIPMENT OR FACILITIES TO COMPLETE GEAR SWINGS IAW MEL 32-30-01.  ENTERED INTO MM02 &  MX NOTIFIED SEE NEXT DISCREPANCY FOR DOWNGRADE OF CAT II SYS.  GEAR SWINGS FAILED.  FOUND RT MLG UPLOCK SENSOR PS7GA OUT OF RIG.  ADJUSTED PS7GA IAW 32-61-05- CHECKED GOOD.  GEARS SWINGS SUCCESSFULLY COMPLETED IAW AMM 32-30-00.  REF NRC N54188 FOR ADDITIONAL INFO.  REMOVED FROM DMR.
